# SDR DLL16954356

- Difficulty date: November 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N763DL
- Make and model: Lkheed 10113853
- Aircraft serial: 193Y1197
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Controller
- Condition: Failed
- Location: Cabin
- Component: ED7244366
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PASSING 17,000 FT, UNABLE TO MAINTAIN CABIN PRESSURE.  WENT TO MANUAL WITH AFT OUTFLOW VALVE TO REGAIN CONTROL.  REPLACED CABIN PRESSURE CONTROLLER, BITE CK OK.
